Three weeks ago I was sitting quietly talking with a friend when a tingling feeling swept over my body and I felt quite strange. Only way I can describe it. I went to the doctor next day (I was not in my hometown). He did blood tests and checked pluse and blood pressure. Assured me I was ok. This episodes have continued. Sometimes I have gone days with nothing and sometimes they are quite frequent.
I have seen my regular doctor and my blood pressure had risen to 148. I have had 2 ecg's and further blood tests. My resting pluse was about 80-90. So I am now taking 1 Karvea (ibersartan) 300mg: 1/2 metropolol tartrate 50mg 2x day and at night one endep (amitriptyline 25mg.) The last idea of the doctor was that these attacks might be anxiety based.
I have had a couple of years of my emotional time. Husband ill and passed away but I don't knowingly feel too stressed. I am supposed to go on a trip from Australia to Singapore and England in one weeks time and I am very scared about going if I am not going to be well. When I am not having an episode I feel fine and think all is well. Today I was great then all of a sudden at 4pm my heart sort of had a longish, sinking kind of beat and the tingles went from my head down my body. Sometimes my pulse races and the blood seems to pound somewhat in my head. I am sure I get some slight pain in my chest and I have had an increase in my heartburn. I suffer reflux and take nexium for that.
As far as the pain I begin to wonder if I am imagining it but don't think so. My doctor keeps assurring me that I am not going to have a heart attack but something is wrong and I don't know if I should take this trip or not.
Sorry for the rambling but it is very complicated and I am very worried.
i take karvea.. 150mg.. once a day i think my blood pressure is still a bit high compered to when i use trandate labetalol hydro..so far no tingling has occur how ever i feel really low sometimes and i wonder if anyone else is depressed with those tablet
personally if i was you i would go to another doctor and stopped taking anything exept the blood pressure medication and have blood test and other test as well, and maybe go on another tablet..one at a time because they all interfered with one another... loosing weight for me has been the best result...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.